# SDR RAIA00506006

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 13,226 hours, 12,801 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Dau
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3535 - PIT - SPS NR 2 INOP AND DAU NR 2 WARNING MESSAGE DISPLAYED ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 DAU AND OPS CHECKED GOOD.
